Day 3	Friday 22 June 2018 Legal & Theoretical Constructions			
9.00am	Welcome & daily pitch – introduction to themes Prof. Maurits Ertsen, Assoc. Prof. of Water Resources, Faculty of Civil Engineering and Geosciences, (CITG) TU Delft (NL), LDE Centre for Global Heritage & Development (NL)			
9.30	Keynote: Territories of Extended Urbanization: Notes on a research project Prof. dr. Christian Schmid, Titular Prof. of Sociology, Department of Architecture, ETH Zürich (CH) & Future Cities Laboratory, Singapore			
10.30	Societal developments and their impact on port-cities and the sea-land interface Dr.ir. Arjan van Binsbergen, Executive Secretary of the TU Delft Transport Institute (NL)			
10.45	Shipyard Heritage Prof. Hans Renes, Heritage Studies , Vrije Universiteit Amsterdam(NL)			
11.00	'Urbanisation' and 'Industrialisation' of the North Sea - An Integrated Approach to Marine Management Prof. dr. Mike Elliott, Institute of Estuarine & Coastal Studies (IECS), University of Hull (UK)			
11.15	15 mins Q&A			
11.30	Coffee break			
11.45	North Sea Periplus: Thoughts on Strabo Prof. dr. Stephen J. Ramos, Assoc. Prof. College of Environment and Design, University of Georgia (USA)			
12.00	Container Logistics and Urban Developments Prof. dr. Rob Zuidwijk, Director: Centre for Metropolis & Mainport, Leiden Delft Erasmus (NL)			
12.15	Land-sea interactions and planning in the Tuscany Region Prof. dr. Francesco Musco, Assoc. Prof, Director Master Program in Planning and Policies for the City, Territory and Environment, University luav, Venice (IT)			
12.30	15 mins Q&A			
12.45	Lunch			
14.00-15.45	Workshop: Legal & theoretical constructions Panel: Ertsen / Schmid /van Binsbergen / Renes / Ramos / Zuidwijk /Musco /Barry Chair: Ass. Prof. Amy Thomas, TU Delft (NL)			
14.00	London's Petroleumscape: the impact of the global oil industry on the capital's architectural & urban development Rose Sarkhosh, TU Delft (NL)			
14.15	Can a legal framework protect the coasts from the side–effects of urban development pressure? French North Sea Coast Stephan Hauser, TU Delft (NL)			
14.30	The Land is Not the Sea: Alternative Representations for Marine Spatial Planning Claudia Bode, MIT (USA)			
14.45	Round-table discussion, responses & conclusions			
15.45	Coffee break			
16.00	Keynote: Petrochemical Zones Prof. dr. Andrew Barry, UCL (UK)			
17.00	Round-up discussion			
17.30-18.30	Closing drinks & snacks, Bouwpub			



Day 1	Wednesday 20 June 2018	Day 2	Thursday 21 June 2018
	Representations, Narratives and Projections		Infrastructure & Heritage
9.00am	Welcome address Prof.dr.ing. Carol Hein & Dr Nancy Couling, TU Delft (NL)	9.00am	Welcome & daily pitch – introduction to themes  Prof. Jan Kolen, Prof. of Landscape and Cultural Heritage, Faculty of Archaeology, Leiden University (NL)  Director, Centre for Global Heritage and Development Leiden Delft Erasmus (NL)
9.30	Keynote: Singapore straits – an urban portrait  Prof. Milica Topalovic, Ass. Prof. Architecture of Territory, ETH Zürich (CH)	9.30	Combined Keynote: North Sea Wind Energy Systems - the case of the Netherlands: Technical,
10.30	2050 – An Energetic Odyssey Prof.ir. Dirk Sijmons, H+N+S Landscape Architects (NL)		environmental, spatial & financial possibilities Lennert Goemans, Ministry of Economic Affairs & Climate Policy (NL), Serge van Gessel, TNO (NL), Jan Matthijsen, PBL (NL)
10.45	Mittelmeerland Dipl. Ing. Medine Altiok, HCU Hamburg & RWTH Aachen (DE)	10.45	Landing: extensions, cultivation and disjunction across the North Sea Dr. Nancy Couling, Marie Curie Fellow, TU Delft (NL)
11.00	Mega ports and Globalism, on land and off shore: Conceptual Interactive Explorations Prof. Susan Dunne & François Bruneau, Paris-Malaquais Architectural School (FR)	11.00	The Energy Transition and the North Sea as a Self-healing Wilderness Anne-Mette Jørgensen, Director & Co-founder North Sea Futures (DK)
11.15	15 mins Q&A	11.15	15 mins Q&A
11.30	Coffee break	11.30	Coffee break
11.45	Everything Has Its Depth: A deep ocean project by Olafur Eliasson and J.M. Ledgard (2019–2020) Jonathan Ledgard, writer	11.45	The Elbe Delta and the Port of Hamburg – Old Problems and Perspectives for a more sustainable future Prof. dr. Dirk Schubert (em.), HafenCity University Hamburg (DE)
12.00	North Sea: Landscapes of Co-existence Dr.ir. Taneha Kuzniecow Bacchin & dr.ir. Hamed Khosravi, Research Coordinator, Delta Urbanism TU Delft (NL)	12.00	Connecting cities in maritime landscapes; looking outward into the world  Dr. Martijn Manders, Maritime Programme Cultural Heritage Agency (NL)/Faculty of Archaeology, Leiden University (NL)
12.15	The Conception of Port Infrastructure and Commercial Space in 16th Century City Maps Prof. dr. Bram Vannieuwenhuyze, Historical Cartography, University of Amsterdam (NL)	12.15	Cities of the North Sea: Antwerp, Amsterdam, London 16th–18th century Dr. Everhard Korthals–Altes, Lecturer in Art History, TU Delft (NL)
12.30	15 mins Q&A discussion	12.30	15 mins Q&A
12.45	Lunch	12.45	Lunch
	-15.40 Workshop: Representations, Narratives, Projections Chair: dr. Reinout Rutte, TU Delft (NL) Topalovic/Bacchin & Khosravi /Vannieuwenhuyze/ Altiok/ Ghosn/Dunne & Bruneau/Ledgard /Sijmons		Workshop: Infrastructure and Heritage Panel: Goemans / van Gessel / Matthijsen / Jørgensen / Schubert / Manders / Altes Chair: Dr. Nancy Couling, TU Delft (NL)
14.00	Who is nature?  Jacqueline Heerema & Lotte Bosman, Artists collective Satellietgroep (NL)	14.00	The multi-use of ports & offshore renewable energy for a sustainable North Sea Eva Papaioannou & Vincent Onyango, University of Dundee (UK)
14.15	Port cities & cultural mega-events. Culture-led urban regeneration and port-city relationships across the North Sea Enrico Tommarchi, Culture, Place and Policy Institute (CPPI), University of Hull (UK)	14.15	The Onshore Impact of Offshore Operations: The Case of Aberdeen Elmira Jafari, TU Delft (NL)
14.30	Round-table discussion & conclusions	14.30	Round-table discussion, responses & conclusions
15.45	Coffee break	15.45	Coffee break
16.00-17.00	16.00–17.00 Keynote: An Aquarium for the Anthropocene Prof. dr. Rania Ghosn, Ass. Prof. Architecture & Urbanism, MIT (USA)		Keynote: Viscous Networks: Oil Flows and North Sea Port Cities Past Present and Future Prof. dr.ing. Carola Hein, TU Delft (NL)
	Round-up discussion		Round-up discussion
18.30-22.0	O Event: Boat trip and dinner, Lijm & Cultuur, Delft (registration required)	17.30-19.00	Book launch: Handbook of Planning History, Ed. Carola Hein

## Ocean Cartography & Imaginaries A mini-exhibition of diploma projects and ongoing cartography of the North Sea in the Berlage foyer